# SDR UIEA2022041800312

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 102,165 hours
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Part number: 80130700
- Part serial: 0366497
- Condition: Low Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

CREW O2 LOW AT DEPARTURE CREW O2 READ 1600 ON ARRIVAL 1220( REMOVED AND REPLACED CREW O2 BOTTLE IAW AMM 12-15-08 & LEAKED CHECKED OKAY PER GMM 3.25.3. NO DEFECTS NOTED AT THIS TIME .  )
